DBLP BibTeX Record 'journals/cma/XuJLX10'

@article{DBLP:journals/cma/XuJLX10,
  author    = {M. H. Xu and
               J. L. Jiang and
               B. Li and
               B. Xu},
  title     = {An improved prediction-correction method for monotone variational
               inequalities with separable operators},
  journal   = {Computers {\&} Mathematics with Applications},
  volume    = {59},
  number    = {6},
  year      = {2010},
  pages     = {2074-2086},
  ee        = {http://dx.doi.org/10.1016/j.camwa.2009.12.013},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}